# SDR TSAA0056137

- Difficulty date: May 18, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: 966525
- Condition: Leaking
- Location: Cockpit Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 88 - HNL-KOA - UNABLE TO PRESSURIZE AIRCRAFT, OUTFLOW VALVE FULLY CLOSED.  FIRST OFFICERS SLIDING WINDOW VERY LOUD WIND NOISE.  ABORTED TAKEOFF AND RETURNED TO GATE.  REPLACED FIRST OFFICERS SLIDING WINDOW SEAL DUE TO WORN.  CLEANED FORWARD ENTRY DOOR UPPER HINGE SEAL DUE TO EXCESSIVE LEAKAGE.  LEAK CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
